- -

Accurate estimations of Any Eigenpairs of N-th Order Linear Boundary Value Problems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Accurate estimations of Any Eigenpairs of N-th Order Linear Boundary Value Problems

Show full item record

Almenar, P.; Jódar Sánchez, LA. (2021). Accurate estimations of Any Eigenpairs of N-th Order Linear Boundary Value Problems. Mathematics. 9(21):1-22. https://doi.org/10.3390/math9212663

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/181541

Files in this item

Item Metadata

Title: Accurate estimations of Any Eigenpairs of N-th Order Linear Boundary Value Problems
Author: Almenar, Pedro Jódar Sánchez, Lucas Antonio
Issued date:
Abstract:
[EN] This paper provides a method to bound and calculate any eigenvalues and eigenfunctions of n-th order boundary value problems with sign-regular kernels subject to two-point boundary conditions. The method is based on ...[+]
Subjects: N-th order linear differential equation , Two-point boundary value problem , Sign-regular kernel , Eigenvalue , Eigenfunction , Collatz-Wielandt numbers
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math9212663
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math9212663
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record